Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 687-692
http://dx.doi.org/10.1155/S0161171294000979

On θ-regular spaces

Department of Mathematics, Faculty of Electrical Engineering, Technical University of Brno, Areál VUT, Kraví Hora 21/XV, Brno 602 00, Czech Republic

Received 16 June 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin M. Kovár, “On -regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 687-692, 1994. https://doi.org/10.1155/S0161171294000979.